| Catalog Number |
0006454 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor was not able to review actual test results or instrument data (not provided).No sample or product was returned to immucor for evaluation.The immucor internal report record number for this report is (b)(4).
Event or Problem Description
On (b)(6) 2018 a customer reported that they received unexpected negative reactions with capture-r ready-id extend i on an echo v2.0 instrument.